Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Burning sensation during urination, bowel movement, backache. Blood, urine, STD tests done. Cipro, Livo taken. Reason?

Dr. Chandan, I have had burning with urination and bowel movements for nearly 4 months with continuous testicle pain. I have been on everything from Cipro to Livo and everything in between. I am currently undergoing medicine directly placed in my bladder via catheter . Over the past two weeks all of my other pains have been joined by horrible back pain and the sensation of a swollen abdomen. I must tell you as well, that I have had three rounds of labs (blood, urine and std) and everything always comes back with everything in range. I am so frustrated that I can be in so much pain with now visual signs of infection. What is wrong with me?
Asked On : Mon, 20 Aug 2012
Answers:  0 Views:  161 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor